# SDR UPS05545634

- Difficulty date: October 19, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RT ENG EGT STARTED TO RISE RAPIDLY.  ENG EXCEEDANCES RT EGT 879, N2 101, N3 99.  RT ENG EEC AND LIMITER EICAS MSGS.  APPROACHING FINAL TO LAND AT IDLE THRUST NI A RT TURN.  RT ENG FLAMED OUT.  EGT 879 FOR 21 SEC N2 101.4 21 SEC N3 99.7 FOR 21 SEC DM 0557649 0558594 ENTERED IN ERROR.  REMOVED AND REPLACED RT ENG EEC PER MM 73-21-07-4.  EEC BT CK PER 73-21-00-L CK NORM, NO FAULTS.   REMOVED AND REPLACED GEN ROTOR AND STATOR IAW MM 73-21-08-4.  C/W TEST 2-13 MM 71-00-00-5, CKS NORM AND BUCU BTS NORM.  REMOVED AND REPLACED RT BLEED VALVE CONTROL UNIT PER MM.  COMPLIED WITH BUCU BT AFTER ENG RUN PER MM 75-32-00-2, CKS NORM.   REMOVED AND REPLACED UPPER/LWR DGC PER MM.  C/W TEST 3 IN MM.  NO FAULTS.
